# SDR DALA2017053004423

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 75,121 hours, 20,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unknown
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R EXIT SIGN LOOSE/MISSING COVER. REATTACHED OPS NML AMM REF 33-51.
